MathSciNet Relay Station
MathSciNet bibliographic data
MR1303882 14C25 (14F35 55N35)
Friedlander, E. M.; Mazur, B. Correspondence homomorphisms for singular varieties. Ann. Inst. Fourier (Grenoble) 44 (1994), no. 3, 703–727.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement